RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2003, Volume 10, Number 2, Pages 3–16 (Mi da155)  

This article is cited in 8 scientific papers (total in 8 papers)

Computation of a centered function from its values on the middle layers of the Boolean cube

S. V. Avgustinovich, A. Yu. Vasil'eva

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (558 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.72
Received: 27.02.2002

Citation: S. V. Avgustinovich, A. Yu. Vasil'eva, “Computation of a centered function from its values on the middle layers of the Boolean cube”, Diskretn. Anal. Issled. Oper., Ser. 1, 10:2 (2003), 3–16

Citation in format AMSBIB
\Bibitem{AvgVas03}
\by S.~V.~Avgustinovich, A.~Yu.~Vasil'eva
\paper Computation of a centered function from its values on the middle layers of the Boolean cube
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2003
\vol 10
\issue 2
\pages 3--16
\mathnet{http://mi.mathnet.ru/da155}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2001800}
\zmath{https://zbmath.org/?q=an:1067.94018}


Linking options:
  • http://mi.mathnet.ru/eng/da155
  • http://mi.mathnet.ru/eng/da/v10/s1/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Avgustinovich, A. Yu. Vasil'eva, “Reconstruction theorems for centered functions and perfect codes”, Siberian Math. J., 49:3 (2008), 383–388  mathnet  crossref  mathscinet  zmath  isi
    2. Heden O., “A survey of perfect codes”, Adv Math Commun, 2:2 (2008), 223–247  crossref  mathscinet  zmath  isi  elib  scopus
    3. Puzynina S.A., Avgustinovich S.V., “On periodicity of two-dimensional words”, Theoret Comput Sci, 391:1–2 (2008), 178–187  crossref  mathscinet  zmath  isi  elib  scopus
    4. Puzynina S., “On Periodicity of Generalized Two-Dimensional Words”, Language and Automata Theory and Applications, Lecture Notes in Computer Science, 5196, 2008, 440–451  crossref  mathscinet  zmath  isi  scopus
    5. Puzynina S.A., “On periodicity of generalized two-dimensional infinite words”, Information and Computation, 207:11 (2009), 1315–1328  crossref  mathscinet  zmath  isi  scopus
    6. S. V. Avgustinovich, A. Yu. Vasil'eva, I. V. Sergeeva, “Distance regular colorings of the infinite rectangular grid”, J. Appl. Industr. Math., 6:3 (2012), 280–285  mathnet  crossref  mathscinet  zmath
    7. A. Yu. Vasil'eva, “On reconstructive sets of vertices in the Boolean cube”, J. Appl. Industr. Math., 6:3 (2012), 393–402  mathnet  crossref  mathscinet
    8. V. N. Potapov, “Cardinality spectra of components of correlation immune functions, bent functions, perfect colorings, and codes”, Problems Inform. Transmission, 48:1 (2012), 47–55  mathnet  crossref  isi
  • Дискретный анализ и исследование операций
    Number of views:
    This page:390
    Full text:101
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019